# SDR DALA2017081106223

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1660 FLOORBEAM UPPER TEE LOWER SURFACE HAS CORROSION AROUND FASTENER HOLES BETWEEN RBL 26 & RBL 31 .  REMOVED CORROSION AND TO BE OUT OF LIMITS.  FABRICATED TWO ANGLES.  ALODINED, PRIMED, TOPCOATED & INSTALLED THE REPAIR IAW SRM 51-10-02, 53-00-51, 53-00-51 REP 10, 51-20-01, AMM 51-21-15 & PRI 556438-14 REV ORIGINAL.
